# SDR SIMA201113301

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 22,285 hours, 19,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2713 THE CREW REPORTED THE MAIN DOOR HANDLE JAMS IN THE VERTICAL POSITION AND THE DOOR IS EXTREMELY DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH MAIN DOOR HANDLE TEST.  FOUND MAXIMUM PRESSURE AT 36 LBS TO OPEN, 25 LBS TO CLOSE.  NO FURTHER ACTION REQUIRED IAW AMM 25-18-00-820-801-A.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
